# SDR C2XA10TY130

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON O/B FITTING I/B LUG MIGRATED HAT BUSHING.  REMOVED, MEASURED AND REPLACED HAT BUSHING IAW EC5740-01152.
